# SDR AALA201611259009

- Difficulty date: November 23, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 50,516 hours, 18,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR FLT ATT JUMPSEAT FLASHLIGHT DEAD.  REPLACED BATTERY.  CKS GD.  THE AIRCRAFT WAS NOT GROUNDED.
